# SDR SB05055

- Difficulty date: May 5, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N784AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORF - FOUND LAST TWO ROWS OF EMERGENCY LIGHTS AND THE RIGHT EXTERIOR EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY CHARGER.
